# SDR YYFA20130410001

- Difficulty date: April 10, 2013
- Submitted: April 10, 2013
- Operation: Air carrier
- Aircraft: N125MN
- Make and model: Doug DC-9-83
- Aircraft serial: 53125
- Aircraft time: 43,519 hours, 40,218 cycles
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Warning Light
- Condition: Illuminated
- Location: Mlg
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

LT GEAR UNSAFE LIGHT REMAINED ILLUMINATED ON GEAR RETRACTION, QRH PROCEDURES COMPLETED/ RETURNED BACK TO FIELD.
